MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B11LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this batch/lot.Additional information requested and received: please clarify: was the obturator damaged? or was the sleeve, cannula damaged? it was from cannula tip.
 
Event or Problem Description
It was reported that the trocar outer had a scratch (01.Mm).
 
Additional Manufacturer Narrative
(b)(4).Batch # m91440.Investigation summary: the analysis results found that the b11lt device was returned with no damage in the external components.The device was visually inspected, no damaged was found on the sleeve or missing pieces were observed from the sealing components.Upon evaluation of the device, it was functionally leak tested and passed.The device was fully functional according to the manufacturing requirements.No conclusion could be reached as to what may have caused the reported incident.The reported complaint could not be confirmed.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7935691
Report Number3005075853-2018-13233
Device Sequence Number2305642
Product Code GCJ
UDI-Device Identifier10705036001126
UDI-Public10705036001126
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberB11LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date01/08/2019
Patient Sequence Number1